# SDR QXEA200300933

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,698 hours, 4,270 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2267 AFT PASSENGER STAIRS WILL NOT DEPLOY.  EXTENDED AND RETRACTED AFT PASSENGER STAIRS SEVERAL TIMES.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
